To cite this record: http://ddd.uab.cat/record/76162
Embedded curves and foliations
Movasati, Hossein (Instituto de Matemática Pura e Aplicada (Brasil))
Sad, Paulo (Instituto de Matemática Pura e Aplicada (Brasil))

Date: 2011
Abstract: We prove the existence of regular foliations with a prescribed tangency divisor in neighborhoods of negatively embedded holomorphic curves; this is related to a linearization theorem due to Grauert. We give also examples of neighborhoods which can not be linearized.
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Subject: Holomorphic foliation ; Serre duality
Published in: Publicacions Matemàtiques, Vol. 55, Núm. 2 (2011) , p. 401-411, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_55211_07
DOI: 10.5565/PUBLMAT_55211_07
DOI: 10.5565/244961


11 p, 131.6 KB

The record appears in these collections:
Articles > Published articles > Publicacions matemàtiques
Articles > Research articles

 Record created 2011-09-06, last modified 2017-05-24



   Favorit i Compartir